# SDR TRBA2007103

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 25,752 hours, 29,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 08110
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT LEFT EXTERIOR FORWARD OF EMERGENCY EXIT.  REMOVED AND REPLACED EMERGENCY EXIT POWER SUPPLY AS PER MM 33-51-21.
